# SDR AU970834

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunction
- Location: Elev Tab Control
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM FAULTY - MAINTENANCE CHECKS COULD FIND NO FAULTSWITH THE TRIM SYSTEM - SUSPECT CAUSED BY ICING
